# SDR AALA202010069005

- Difficulty date: September 30, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209400800
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOOR BEAM BETWEEN FR64 AND FR67 AT BL Y512, MEASURING L=2.435 IN, W=0.783 IN, D=0.025 IN. REPLACED FLOOR BEAM WITH NEW IAW SRM A321 51-72-11-911-00 AND DRAWING D53472094.
